Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2000, Volume 7, Issue 2, Pages 71–74 (Mi da264)  

This article is cited in 3 scientific papers (total in 3 papers)

Perfect binary codes with a trivial kernel

A. M. Romanov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (407 kB)

Bibliographic databases:
UDC: 519.72
Received: 27.09.1999

Citation: A. M. Romanov, “Perfect binary codes with a trivial kernel”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000), 71–74

Citation in format AMSBIB
\Bibitem{Rom00}
\by A.~M.~Romanov
\paper Perfect binary codes with a trivial kernel
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 2
\pages 71--74
\mathnet{http://mi.mathnet.ru/da264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778721}
\zmath{https://zbmath.org/?q=an:1003.94036}


Linking options:
  • http://mi.mathnet.ru/eng/da264
  • http://mi.mathnet.ru/eng/da/v7/s1/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Malyugin, A. M. Romanov, “O razbieniyakh kodov Khemminga na neperesekayuschiesya komponenty”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 9:1 (2002), 42–48  mathnet  mathscinet  zmath
    2. R. M. Kolpakov, “On multivalued transformations of finite sets of binary distributions with rational probabilities”, Discrete Math. Appl., 15:1 (2005), 75–103  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. A. M. Romanov, “A survey of methods for constructing nonlinear perfect binary codes”, J. Appl. Industr. Math., 2:2 (2008), 252–269  mathnet  crossref  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:153
    Full text:78

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022